Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 306, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 25, 2016, 5:03 PM EDT for Anderson County, Nelson County, Spencer County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 5:03 PM EDT (21:03 UTC)
- Expired
- Jul 25, 2016, 5:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Nelson County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
684
WUUS53 KLMK 252103
SVRLMK
KYC005-179-215-252130-
/O.NEW.KLMK.SV.W.0306.160725T2103Z-160725T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
503 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SPENCER COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN NELSON COUNTY IN CENTRAL KENTUCKY...
SOUTHWESTERN ANDERSON COUNTY IN CENTRAL KENTUCKY...
* UNTIL 530 PM EDT
* AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
TAYLORSVILLE LAKE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAYLORSVILLE...BLOOMFIELD...CHAPLIN...WAKEFIELD...LITTLE MOUNT...
SPARROW...VAN BUREN...JOHNSONVILLE...MOUNT EDEN AND YODER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY.
&&
LAT...LON 3804 8511 3789 8509 3789 8511 3791 8511
3792 8512 3790 8513 3790 8514 3789 8514
3790 8515 3789 8515 3789 8518 3788 8519
3790 8520 3789 8520 3789 8531 3808 8535
3808 8521
TIME...MOT...LOC 2102Z 269DEG 16KT 3800 8527
HAIL...<.75IN
WIND...60MPH
$$
131 follow-up statement
616
WWUS53 KLMK 252128
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT MON JUL 25 2016
KYC005-179-215-252137-
/O.EXP.KLMK.SV.W.0306.000000T0000Z-160725T2130Z/
SPENCER KY-NELSON KY-ANDERSON KY-
528 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SPENCER...
NORTHEASTERN NELSON AND SOUTHWESTERN ANDERSON COUNTIES WILL EXPIRE AT
530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3804 8511 3789 8509 3789 8511 3791 8511
3792 8512 3790 8513 3790 8514 3789 8514
3790 8515 3789 8515 3789 8518 3788 8519
3790 8520 3789 8520 3789 8531 3808 8535
3808 8521
TIME...MOT...LOC 2126Z 269DEG 16KT 3800 8527
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:10 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 25, 3:10 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Louisville KY 310 PM EDT MON JUL 25 2016 .SHORT TERM (Now through Sunday)... Issued at 300 PM EDT Mon Jul 25 2016 Old outflow from overnight convection over Indiana has made it into the I-64 corridor, and is focusing scattered thunderstorms. Very moist atmosphere is limiting the SVR potential, but locally heavy rainfall is shaping up as the main threat. This convection is actually being handled well by the hi-res models, which shows storms dissipating after sunset with the loss of heating. Will carry chance POPs into mid-evening, just long enough to show up in the first full forecast period before trending down to slight chance for the rest of the night. Forecast confidence is limited still, but the main theme through the short term will be scattered diurnal convection each day. Convective temps will be reached fairly quickly and it remains a boundary-rich environment, so it's difficult to even keep the morning dry. Will ramp up quickly to high chance, and gradually shift the better rain chances southward in the afternoon. Main storm threats will be locally heavy rainfall, and wet microbursts, but organized severe weather is not expected. Not expecting a real change in air mass, but convection should turn over the atmosphere just enough to take the edge off both temps and dewpoints. However, temps will still run near seasonal normals, and dewpoints will remain in the lower 70s, only slightly less oppressive than the mid-70s dewpoints of the last couple days. .LONG TERM (Sunday night through Friday)... Issued at 206 PM EDT Mon Jul 25 2016 We will spend the long term under upper trofiness between a weakening ridge over the Intermountain West and a retrograding ridge over the mid-Atlantic. Several embedded waves will likely move through the mean trof. Best chance of showers and storms will be Thursday as the first weak wave swings through the trof and interacts with the stationary front draped across the area. We will also have the added benefit of a broad surface trof just to our northwest during the latter part of the work week, with the trof passing through southern Indiana and central Kentucky probably on Saturday. We'll also be positioned near the entrance region of the upper jet. As these phenomena interact with the warm, unstable atmosphere scattered showers and thunderstorms will likely break out. This also is in line with MOS PoPs which are above CLIMO through the extended. Temperatures should be near normal with highs in the 80s and muggy lows around 70. && .AVIATION (00Z TAF Update)... Issued at 1230 PM EDT Mon Jul 25 2016 Main near-term concern is convective potential for SDF and LEX this afternoon. Earlier storms left a weak outflow boundary somewhere across north central Kentucky, and this boundary is expected to focus convection early this afternoon. Will be a last-minute call, but may need to initialize one or both with VCTS and carry it through sunset. Will keep BWG dry as most of the effective boundaries are too far north. Fog potential tonight is limited and depends on getting some rain this afternoon. Assuming that happens in LEX, will use a TEMPO for occasional forays into MVFR or borderline IFR visibilities around daybreak Tue. BWG does not figure to cross over the dewpoint, but any storms this afternoon/evening could leave a boundary that would enhance the fog potential. Will carry a few hrs of prevailing MVFR visibilities there. Light/variable winds will persist well into the daytime hours Tuesday, but expect VFR conditions with only a few diurnal cu. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........13 Aviation..........RAS
Hazardous weather outlook, Jul 25, 3:25 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 325 PM EDT MON JUL 25 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-261930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 325 PM EDT MON JUL 25 2016 /225 PM CDT MON JUL 25 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO EARLY EVENING. THE MAIN THREAT WILL BE HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING. LOCALLY GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE FORECAST AT TIMES THIS WEEK THROUGH EARLY THIS WEEKEND AS A STALLED FRONT REMAINS NEAR THE REGION. ANY STORM WILL BE CAPABLE OF FREQUENT LIGHTNING...HEAVY RAINFALL...AND LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION IS NOT EXPECTED...BUT INDIVIDUAL SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING AND RAINFALL TOTALS. RAS
In the hours before
Special weather statement, Jul 25, 12:14 PM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1214 PM EDT MON JUL 25 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-251815- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 1214 PM EDT MON JUL 25 2016 /1114 AM CDT MON JUL 25 2016/ ...HEAT AND OPPRESSIVE HUMIDITY CONTINUE THIS AFTERNOON... HEAT INDICES WILL REMAIN NEARLY STEADY BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL PROVIDE ONLY TEMPORARY RELIEF. MITIGATE EXPOSURE TO THE HEAT BY TAKING FREQUENT BREAKS IN THE SHADE OR INDOORS...WEARING LIGHT AND LOOSE CLOTHING...AND DRINKING PLENTY OF WATER. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A VEHICLE. RAS
Special weather statement, Jul 25, 2:47 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT MON JUL 25 2016
KYZ049-251915-
CLARK-
247 PM EDT MON JUL 25 2016
...STRONG THUNDERSTORM WITH GUSTY WINDS NEAR WINCHESTER...
AT 246 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KLONDIKE
IN CLARK COUNTY KENTUCKY... MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAIN WILL ALSO OCCUR, CAUSING SIGNIFICANTLY REDUCED VISIBILITY.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...RABBIT TOWN...HAGGARD...THOMSON...OLIVERS...KIDDVILLE...
RUCKERVILLE...CONSTANT STATION...RENICK AND SEWELL SHOP.
LAT...LON 3793 8398 3792 8398 3792 8399 3790 8399
3788 8400 3788 8419 3807 8423 3811 8407
3794 8397 3793 8397
TIME...MOT...LOC 1846Z 261DEG 9KT 3799 8408
13Special weather statement, Jul 25, 3:32 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT MON JUL 25 2016
KYZ041-042-252000-
BOURBON-FAYETTE-
332 PM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS BETWEEN
LEXINGTON AND PARIS...
AT 331 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE FROM 6 MILES EAST OF PARIS TO NEAR BRYAN STATION.
MOVEMENT WAS EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARIS...NORTH MIDDLETOWN...CLINTONVILLE...BUNKER HILL...
BRENTSVILLE...PLUM...LITTLE ROCK...ESCONDIDA AND KISERTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3820 8398 3819 8398 3817 8399 3808 8426
3812 8444 3830 8428 3822 8403 3821 8403
3822 8402 3820 8399
TIME...MOT...LOC 1931Z 259DEG 22KT 3819 8413 3814 8438
13Special weather statement, Jul 25, 4:00 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT MON JUL 25 2016
KYZ042-043-252030-
BOURBON-NICHOLAS-
400 PM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS OVER NICHOLAS AND BOURBON
COUNTIES...
AT 359 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR
SHARPSBURG TO NEAR PARIS. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARIS...CARLISLE...MILLERSBURG...NORTH MIDDLETOWN...CLINTONVILLE...
ELLISVILLE...AUSTERLITZ...MYERS...AND JACKSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3818 8399 3813 8407 3807 8427 3817 8434
3845 8404 3844 8402 3843 8401 3844 8400
3842 8400 3844 8397 3842 8395 3836 8392
3836 8389 3835 8390 3836 8387 3833 8386
3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 1959Z 248DEG 18KT 3826 8395 3816 8417
13Special weather statement, Jul 25, 4:46 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM CDT MON JUL 25 2016
KYZ026-027-252115-
OHIO-GRAYSON-
346 PM CDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS AND TORRENTIAL
RAIN IS AFFECTING EAST CENTRAL OHIO AND WESTERN GRAYSON COUNTIES...
AT 344 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS FROM 8 MILES
EAST OF HARTFORD TO 17 MILES NORTH OF MORGANTOWN TO 13 MILES WEST OF
LEITCHFIELD. MOVEMENT WAS NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CANEYVILLE...CONCORD...TOUSEY...ROSINE...HORSE BRANCH...
WINDY HILL...STEFF AND OLATON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.
LAT...LON 3757 8665 3756 8646 3741 8631 3737 8650
3740 8661 3739 8662 3740 8670 3746 8679
TIME...MOT...LOC 2044Z 241DEG 13KT 3747 8675 3748 8662 3743 8652
13Special weather statement, Jul 25, 4:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT MON JUL 25 2016
KYZ034-038-039-045-252130-
SHELBY-SPENCER-NELSON-ANDERSON-
458 PM EDT MON JUL 25 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...NORTHEASTERN
NELSON...SOUTHWESTERN SHELBY AND SOUTHWESTERN ANDERSON COUNTIES...
AT 457 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE FROM 7
MILES EAST OF FERN CREEK TO 7 MILES SOUTHEAST OF TAYLORSVILLE.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAYLORSVILLE...BLOOMFIELD...WAKEFIELD...VAN BUREN...RIVALS...
ELK CREEK...YODER...CHAPLIN...WILSONVILLE AND OLIVE BRANCH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT LIGHTNING IS OCCURRING. SEEK A SAFE SHELTER INSIDE A
BUILDING OR VEHICLE.
LAT...LON 3793 8509 3790 8519 3790 8520 3789 8521
3787 8529 3809 8548 3810 8547 3810 8544
3811 8543 3815 8542 3817 8526
TIME...MOT...LOC 2057Z 284DEG 14KT 3813 8546 3794 8528
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 1:40 PM EDT | Areal Flood Advisory | LMK | Henry, Oldham, Shelby | 3 hr |
| Jul 25, 2:47 PM EDT | Special Weather Statement | LMK | Clark | 28 min |
| Jul 25, 3:27 PM EDT | Areal Flood Advisory | LMK | Garrard, Jessamine | 2 hr |
| Jul 25, 3:32 PM EDT | Special Weather Statement | LMK | Bourbon | 28 min |
| Jul 25, 4:00 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 30 min |
| Jul 25, 4:46 PM EDT | Special Weather Statement | LMK | Grayson | 29 min |
| Jul 25, 4:58 PM EDT | Special Weather Statement | LMK | Spencer | 32 min |
| Jul 25, 5:25 PM EDT | Areal Flood Advisory | LMK | Ohio | 2 hr |
| Jul 25, 6:37 PM EDT | Special Weather Statement | LMK | Butler | 23 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.